American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stéphane R. Louboutin. A twisted quadratic moment for Dirichlet $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1539-1544.
Abstract, references, and article information   
View Article: PDF

[2] Mao Hua Le. A lower bound for the class numbers of abelian algebraic number fields with odd degree . Proc. Amer. Math. Soc. 123 (1995) 1347-1350. MR 1249886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kenneth Hardy and Kenneth S. Williams. Evaluation of the infinite series $\sum\sp \infty\sb {n=1,(\frac np)=1}(\frac np)\sb 4{}n\sp {-1}$ . Proc. Amer. Math. Soc. 109 (1990) 597-603. MR 1019275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tom M. Apostol. Note on the trivial zeros of Dirichlet $L$-functions . Proc. Amer. Math. Soc. 94 (1985) 29-30. MR 781049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1